Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2012 , Volume 9 , Number 2; Page(s) 43 To 62.
 
Paper: 

NON-FRAGILE GUARANTEED COST CONTROL OF T-S FUZZY TIME-VARYING DELAY SYSTEMS WITH LOCAL BILINEAR MODELS

 
 
Author(s):  LI J.M., ZHANG G.
 
* 
 
Abstract: 

This paper focuses on the non-fragile guaranteed cost control problem for a class of T-S fuzzy time-varying delay systems with local bilinear models. The objective is to design a non-fragile guaranteed cost state feedback controller via the parallel distributed compensation (PDC) approach such that the closed-loop system is delay-dependent asymptotically stable and the closed-loop performance is no more than a certain upper bound in the presence of the additive controller gain perturbations. A sufficient condition for the existence of such non-fragile guaranteed cost controllers is derived via the linear matrix inequality (LMI) approach and the design problem of the fuzzy controller is formulated in term of LMIs. The simulation examples show that the proposed approach is effective.

 
Keyword(s): FUZZY CONTROL, NON-FRAGILE CONTROL, GUARANTEED COST CONTROL, DELAYDEPENDENT, LINEAR MATRIX INEQUALITY (LMI), T-S FUZZY BILINEAR MODEL
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 70
 
Latest on Blog
Enter SID Blog